A two-dimensional analogue of the Helmholtz resonator with ideally rigid walls
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 221-229
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a4,
author = {R. R. Gadyl'shin},
title = {A two-dimensional analogue of the {Helmholtz} resonator with ideally rigid walls},
journal = {Differencialʹnye uravneni\^a},
pages = {221--229},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a4/}
}
R. R. Gadyl'shin. A two-dimensional analogue of the Helmholtz resonator with ideally rigid walls. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 221-229. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a4/